2 doctors weighed in:

What are risks of that medicine to grow lashes?

2 doctors weighed in
Dr. Richard Bensinger
Ophthalmology
1 doctor agrees

In brief: None really

The medication was discovered as a side effect of a topical anti-glaucoma medication.
The quantity used for lash growth of this product termed latisse, (bimatoprost) is too small to have any effect elsewhere. Theoretically it could lower eye pressure, but that is not a bad thing. A very sensitive eye with hazel color iris could have some darkening but this is very unlikely in the amount recommended.

In brief: None really

The medication was discovered as a side effect of a topical anti-glaucoma medication.
The quantity used for lash growth of this product termed latisse, (bimatoprost) is too small to have any effect elsewhere. Theoretically it could lower eye pressure, but that is not a bad thing. A very sensitive eye with hazel color iris could have some darkening but this is very unlikely in the amount recommended.
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors